# SDR TWAA0010403

- Difficulty date: July 4, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N965TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53615
- Aircraft time: 3,236 hours, 1,747 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Audio Panel
- Part number: G1977
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A TOTAL RADIO COMMUNICATION FAILURE ENROUTE. FLIGHT RETURNED TO STL BUT WAS ABLE TO RE-ESTABLISH COMMUNICATION. REPLACED THE FIRST OFFICERS AUDIO SELECTOR PANEL.  CHECK-C 6-1-00 STL.  ---CLOSED---
